# SDR 203121

- Difficulty date: November 5, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Aircraft time: 28,826 hours, 32,138 cycles
- Engine: Ge CT79B
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Tailpipes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AIRCREW RECEIVED TAILPIPE HOT LIGHTS FOR BOTH ENGINES. PILOT FOLLOWED QRH AND RETURNED TO PIT.
